MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; 6.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 45MM

GLOBUS MEDICAL, INC. REVOLVE; 6.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 45MM
Model Number 185.465
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.It was reported that a revision surgery was needed to replace a revolve screw broken post operatively.From the x-ray provided both s1 screws were broken halfway down its shank and a revision with creo was performed on (b)(6)2024.Caliber remained and the screws in s1 were changed.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed due to a revolve screw that was found broken post operatively.This event occurred in austria.

Brand Name
REVOLVE
Common Device Name
6.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 45MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19637081
Report Number3004142400-2024-00138
Device Sequence Number8610811
Product Code MNH
UDI-Device Identifier00849044070958
UDI-Public00849044070958
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110280
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number185.465
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceWhite